# SDR 2000ZZZX474

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Buffet
- Condition: Detected
- Location: Structure
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF FROM ACA WHILE CLIMBING THROUGH 18,000 FEET, FELT AIRCRAFT JOLT.  RETURNED TO ACA FOR GROUND INSPECTION.  RETURNED TO ACA AFTER DUMPING FUEL TO OBTAIN PROPER WEIGHT FOR LANDING.  INSPECTED AIRCRAFT PER INSTRUCTIONS FROM MIAMI AIR MAINTENANCE CONTROL, FOUND NO DEFECTS OR MALFUNCTIONING SYSTEMS.  PERFORMED LOCAL FLIGHT OF AIRCRAFT, NO ABNORMAL FLIGHT PROFILES, NO ABNORMALTIES EXPERIENCED.  RETURNED AIRCRAFT TO SERVICE.
